ResearcherID Thomson Reuters  

Alvarez-Nodarse, Renato
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-3468-2013
URL: http://www.researcherid.com/rid/J-3468-2013
Subject: Mathematics; Physics
ORCID: http://orcid.org/0000-0002-9038-4698
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Análisis Matemático
Role:
Description:
My URLs: http://euler.us.es/~renato/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: General approach for dealing with dynamical systems with spatiotemporal periodicities
 Author(s): Casado-Pascual, Jesus; Cuesta, Jose A.; Quintero, Niurka R.; et al.
 Source: Physical Review E Volume: 91 Issue: 2 Published: 2015
 Times Cited: 3
 DOI: 10.1103/PhysRevE.91.022905
added
03-Sep-16
2.  Title: On linearly related sequences of difference derivatives of discrete orthogonal polynomials
 Author(s): Alvarez-Nodarse, R.; Petronilho, J.; Pinzon-Cortes, N. C.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 284 Pages: 26-37 Published: 2015
 Times Cited: 1
 DOI: 10.1016/j.cam.2014.06.018
added
03-Sep-16
3.  Title: Paramagnetic colloidal ribbons in a precessing magnetic field
 Author(s): Alvarez-Nodarse, R.; Quintero, N. R.; Mertens, F. G.; et al.
 Source: Physical Review E Volume: 91 Issue: 3 Published: 2015
 Times Cited: 0
 DOI: 10.1103/PhysRevE.91.032908
added
03-Sep-16
4.  Title: Using D-operators to construct orthogonal polynomials satisfying higher order q-difference equations
 Author(s): Alvarez-Nodarse, Renato; Duran, Antonio J.
 Source: Journal of Mathematical Analysis and Applications Volume: 424 Issue: 1 Pages: 304-320 Published: 2015
 Times Cited: 2
 DOI: 10.1016/j.jmaa.2014.11.011
added
03-Sep-16
5.  Title: Kink topology control by high-frequency external forces in nonlinear Klein-Gordon models
 Author(s): Alvarez-Nodarse, R.; Quintero, N. R.; Mertens, F. G.
 Source: Physical Review E Volume: 90 Issue: 4 Published: 2014
 Times Cited: 0
 DOI: 10.1103/PhysRevE.90.042916
added
03-Sep-16
6.  Title: On linearly related sequences of difference derivatives of discrete orthogonal polynomials
 Author(s): Álvarez-Nodarse, R.; Petronilho, J.; Pinzón-Cortés, N.C.; et al.
 Source: Journal of Computational and Applied Mathematics Published: 2014
 DOI: 10.1016/j.cam.2014.06.018 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84903868371&partnerID=MN8TOAR ...
added
28-Oct-14
7.  Title: On the limit of generalized non-standard q-Racah polynomials
 Author(s): Álvarez-Nodarse, R.; Sevinik Adigüzel, R.
 Source: Journal of Computational and Applied Mathematics Volume: 259 Issue: PART B Pages: 877-886 Published: 2014
 Times Cited: 0
 DOI: 10.1016/j.cam.2013.08.026 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84889101049&partnerID=MN8TOAR ...
added
28-Oct-14
8.  Title: On the generalized Askey-Wilson polynomials
 Author(s): Alvarez-Nodarse, R.; Adiguzel, R. S.
 Source: Journal of Approximation Theory Volume: 170 Pages: 32-43 Published: 2013
 Times Cited: 1
 DOI: 10.1016/j.jat.2012.03.001
added
17-Sep-13
9.  Title: On the properties of special functions on the linear-type lattices
 Author(s): Alvarez-Nodarse, R.; Cardoso, J. L.
 Source: Journal of Mathematical Analysis and Applications Volume: 405 Issue: 1 Pages: 271-285 Published: 2013
 Times Cited: 0
 DOI: 10.1016/j.jmaa.2013.03.058
added
17-Sep-13
10.  Title: Orthogonal matrix polynomials satisfying second order difference equations
 Author(s): Alvarez-Nodarse, R.; Duran, A. J.; de los Rios, A. M.
 Source: Journal of Approximation Theory Volume: 169 Pages: 40-55 Published: 2013
 Times Cited: 7
 DOI: 10.1016/j.jat.2013.02.003
added
17-Sep-13
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: